Alert archive / New Mexico / High Wind Warnings in 2019

High Wind Warning 15, NWS Albuquerque, NM

May 21, 2019

NWS Albuquerque, NM issued this high wind warning at May 21, 2019, 3:36 AM MDT. It took effect at May 21, 2019, 7:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 21, 2019, 3:36 AM MDT (09:36 UTC)
In effect from
May 21, 2019, 7:00 AM MDT
Expired
May 21, 2019, 7:00 PM MDT
In force
12 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted.

474 
WWUS75 KABQ 210936
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
336 AM MDT Tue May 21 2019

...STRONG TO POTENTIALLY DAMAGING WINDS TODAY ACROSS MUCH OF
EASTERN NEW MEXICO...

.Wind speeds will ramp back up this morning shortly after sunrise
across much of eastern New Mexico. Wind gusts between 60 and 65 
mph are likely through the afternoon hours.

NMZ515-523-528-529-532>537-212200-
/O.UPG.KABQ.HW.A.0013.190521T1300Z-190522T0100Z/
/O.NEW.KABQ.HW.W.0015.190521T1300Z-190522T0100Z/
East Slopes Sangre de Cristo Mountains-Central Highlands-
Far Northeast Highlands-Northeast Highlands-
Eastern San Miguel County-Guadalupe County-Quay County-
Curry County-Roosevelt County-De Baca County-
336 AM MDT Tue May 21 2019

...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 PM MDT
THIS EVENING...

The National Weather Service in Albuquerque has issued a High
Wind Warning, which is in effect from 7 AM this morning to 7 PM
MDT this evening. The High Wind Watch is no longer in effect. 

* LOCATION...Much of east-central and northeast New Mexico.

* WINDS...West winds of 35 to 45 mph with gusts between 55 and 65
  mph. 

* TIMING...Winds will increase again shortly after sunrise, peak
  in strength during the early afternoon hours, and decrease early 
  evening. 

* VISIBILITY...Locally reduced in dust prone locations.

* LOCAL IMPACTS...Take action to secure trash cans, lawn
  furniture, and other loose or lightweight outdoor objects.
  Dangerous cross winds can be expected on north to south oriented
  roadways, especially for high profile vehicles. Flimsy 
  structures may blow over.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.

&&

$$

NMZ531-212200-
/O.UPG.KABQ.HW.A.0013.190521T1300Z-190522T0100Z/
/O.NEW.KABQ.WI.Y.0031.190521T1300Z-190522T0100Z/
Harding County-
336 AM MDT Tue May 21 2019

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM MDT
THIS EVENING...

The National Weather Service in Albuquerque has issued a Wind
Advisory, which is in effect from 7 AM this morning to 7 PM MDT
this evening. The High Wind Watch is no longer in effect. 

* LOCATION...Harding County.

* WINDS...West winds of 30 to 35 mph with gusts between 45 and 55
  mph are likely. 

* TIMING...Winds will increase again shortly after sunrise, peak
  in strength during the early afternoon hours, and decrease early 
  evening. 

* VISIBILITY...Locally reduced in dust prone locations.

* LOCAL IMPACTS...Take action to secure trash cans, lawn 
  furniture, and other loose or lightweight outdoor objects. 
  Hazardous cross winds can be expected on north to south 
  oriented roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

NMZ521-522-524>527-538>540-212200-
/O.NEW.KABQ.WI.Y.0031.190521T1300Z-190522T0100Z/
Sandia/Manzano Mountains-Estancia Valley-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Raton Ridge/Johnson Mesa-Chaves County Plains-
Eastern Lincoln County-Southwest Chaves County-
336 AM MDT Tue May 21 2019

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM MDT
THIS EVENING...

The National Weather Service in Albuquerque has issued a Wind
Advisory, which is in effect from 7 AM this morning to 7 PM MDT
this evening. 

* LOCATION...Southeast, south central, central and northeast
  portions of New Mexico.

* WINDS...West 30 to 35 mph with occasional gusts to between 50
  and 55 mph.

* TIMING...Winds will increase again shortly after sunrise, peak
  in strength during the early afternoon hours, and decrease early
  evening. Strong winds may persist longer into the evening hours
  across the south central mountains.

* VISIBILITY...Locally reduced in dust prone locations.

* LOCAL IMPACTS...Take action to secure trash cans, lawn 
  furniture, and other loose or lightweight outdoor objects. 
  Hazardous cross winds can be expected on north to south 
  oriented roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$
2 follow-up statements
201 
WWUS75 KABQ 211752
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1152 AM MDT Tue May 21 2019

...STRONG TO POTENTIALLY DAMAGING WINDS TODAY ACROSS MUCH OF
EASTERN NEW MEXICO...

.Strong west wind will continue, peaking this afternoon from one
to 5 pm across much of eastern New Mexico. Wind gusts between 60 
and 65 mph are likely through the afternoon hours with the
strongest wind speeds focusing through east-central New Mexico.

NMZ515-523-528-529-532>537-220100-
/O.CON.KABQ.HW.W.0015.000000T0000Z-190522T0100Z/
East Slopes Sangre de Cristo Mountains-Central Highlands-
Far Northeast Highlands-Northeast Highlands-
Eastern San Miguel County-Guadalupe County-Quay County-
Curry County-Roosevelt County-De Baca County-
1152 AM MDT Tue May 21 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...

* LOCATION...Much of east-central and northeast New Mexico.

* WINDS...West winds of 35 to 45 mph with gusts between 55 and 
  65 mph. 

* TIMING...Winds will peak in strength during the early afternoon
  hours, and decrease early evening. 

* VISIBILITY...Locally reduced in dust prone locations.

* LOCAL IMPACTS...Take action to secure trash cans, lawn
  furniture, and other loose or lightweight outdoor objects.
  Dangerous cross winds can be expected on north to south oriented
  roadways, especially for high profile vehicles. Westbound
  drivers on I-40 will experience strong headwinds. Flimsy 
  structures may blow over.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.

&&

$$

NMZ512>514-220100-
/O.EXB.KABQ.WI.Y.0031.190521T1800Z-190522T0100Z/
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
1152 AM MDT Tue May 21 2019

...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING...

The National Weather Service in Albuquerque has issued a Wind
Advisory, which is in effect until 7 PM MDT this evening. 

* LOCATION...West Slopes and Northern and Southern Sangre de
  Cristo Mountains.
 
* WINDS...West 30 to 35 mph with occasional gusts to between 50 
  and 55 mph. 

* TIMING...Winds will increase early this afternoon, peaking from
  1 to 3 pm MDT before slowly tapering by 7 pm MDT

* VISIBILITY...Locally reduced in areas of blowing snow, generally
  above 9500 feet.

* LOCAL IMPACTS...Take action to secure trash cans, lawn
  furniture, and other loose or lightweight outdoor objects.
  Hazardous cross winds can be expected on north to south oriented
  roadways. Westbound drivers through Glorieta Pass on I-25 will 
  experience strong headwinds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

NMZ521-522-524>527-531-538>540-220100-
/O.CON.KABQ.WI.Y.0031.000000T0000Z-190522T0100Z/
Sandia/Manzano Mountains-Estancia Valley-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Raton Ridge/Johnson Mesa-Harding County-Chaves County Plains-
Eastern Lincoln County-Southwest Chaves County-
1152 AM MDT Tue May 21 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

* LOCATION...Sandia/Manzano Mountains, Estancia and Upper Tularosa
  Valleys, South Central Mountains, Raton Ridge/Johnson Mesa, 
  Harding, Chaves, and Eastern Lincoln Counties.

* WINDS...West winds of 30 to 35 mph with gusts between 45 and 
  55 mph are likely. 

* TIMING...Strong west winds will peak in strength during the 
  early afternoon hours, and decrease early evening. 

* VISIBILITY...Locally reduced in dust prone locations.

* LOCAL IMPACTS...Take action to secure trash cans, lawn 
  furniture, and other loose or lightweight outdoor objects. 
  Hazardous cross winds can be expected on north to south 
  oriented roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$
915 
WWUS75 KABQ 220049
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
649 PM MDT Tue May 21 2019

NMZ515-523-528-529-532>537-220200-
/O.EXP.KABQ.HW.W.0015.000000T0000Z-190522T0100Z/
East Slopes Sangre de Cristo Mountains-Central Highlands-
Far Northeast Highlands-Northeast Highlands-
Eastern San Miguel County-Guadalupe County-Quay County-
Curry County-Roosevelt County-De Baca County-
649 PM MDT Tue May 21 2019

...HIGH WIND WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING...

Winds will be steadily decreasing in speed through sunset. While
some occasional gusts of 35 to 45 mph will be possible through
this time, the trend will be for winds to continue decreasing 
below hazardous speeds.

$$

NMZ512>514-521-522-524>527-531-538>540-220200-
/O.EXP.KABQ.WI.Y.0031.000000T0000Z-190522T0100Z/
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
Sandia/Manzano Mountains-Estancia Valley-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Raton Ridge/Johnson Mesa-Harding County-Chaves County Plains-
Eastern Lincoln County-Southwest Chaves County-
649 PM MDT Tue May 21 2019

...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING...

Winds will be steadily decreasing in speed through sunset. While
some occasional gusts of 35 to 45 mph will be possible through
this time, the trend will be for winds to continue decreasing 
below hazardous speeds.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at May 21, 2:52 AM MDT, 44 minutes earlier.

Area forecast discussion, May 21, 2:52 AM MDT, 44 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
252 AM MDT Tue May 21 2019

.SYNOPSIS...
Strong to very strong west winds will develop this morning in the
wake of an unseasonably cold storm system, mainly across eastern New
Mexico. Strong winds will continue Wednesday and Thursday as another
storm system moves into Arizona. Winds will weaken by Friday but
still remain in the breezy category. Best chances for showers and a
few thunderstorms from the mid-week system are forecast over far
northwest New Mexico Wednesday night and Thursday while other areas
remain dry. High temperatures will remain below to well below average
for this time of year through Friday, warming up to near average for
the weekend.

&&

.DISCUSSION...
Closed upper-level low deepening over northeast NM early this
morning. The associated surface low is forecast to bomb out over
western KS during the day (984mb), setting the stage for strong to
high winds from the central mountain chain eastward. Models agree
that the strongest winds will occur from the central highlands east
to the TX line including the I-40 corridor and from the east slopes
of the Sangre de Cristos east to the northeast highlands including
the I-25 corridor. Winds will subside toward sunset as the surface
low accelerates northward into southern Nebraska. Weather prediction
models agree that another closed upper-level low will take shape over
the western Great Basin late tonight and Wednesday. This low is
forecast to remain mainly west of NM Wednesday and Thursday but it
will result in more strong winds both days, primarily for southern
and eastern areas. Best chances for showers and possibly a few
thunderstorms from this low will be across far northwest NM mainly
Wednesday night and Thursday as well as near the TX border in the
form of strong to severe thunderstorms.

GFS and ECWMF agree that the above mentioned low will fill/weaken
and lift to the northeast Thursday night and Friday. Less wind will
be the result for NM but southwest breezes will likely continue most
areas as yet another short-wave trough/low lifts northeastward
through southern California and into western Arizona Friday night
and Saturday. This feature helps strengthen the low-level return flow
over eastern NM Friday night into Saturday, potentially resulting in
dryline convection erupting along/near the TX line both Saturday and
Sunday.

Yet another unseasonably deep closed low is forecast to move into
the western U.S. early next week. Operational GFS appears too
progressive with this system bringing it eastward through NM on
Memorial Day while the ECWMF keeps a large closed low over the Great
Basin, keeping NM breezy with chances for convection over eastern NM.
ECWMF forecast is preferred given its greater skill scores during a
positive PNA and the fact that it keeps a persistence forecast.

33

&&

.FIRE WEATHER...
Chances for wetting precipitation will decrease today and be
confined to the northern mountains and northeast plains as the upper
low pulls northeast into the central/southern US plains. Well below
normal temperatures will prevail in the wake of yesterday's cold
frontal passage. Windy to very windy conditions will persist, with
the strongest winds forecast along the east slopes of the central
mountain chain east to the Texas border. Winds and humidity will hit
critical thresholds across southern portions of the area this
afternoon, but lower Haines and well below normal temperatures will
not be supportive of large fire growth.

A warming trend will begin Wednesday, but daytime temperatures will
remain below normal through the end of the work week. Windy to very
windy conditions will redevelop Wednesday with a deepening lee side
trough in response to the approach of another Pacific low. Winds and
humidity will hit critical threshold Wednesday afternoon over a
larger area, but again lower Haines values and below normal
temperatures will limit fire behavior and potential for large fire
growth. Look for more of the same Thursday.

Windy conditions will redevelop over the weekend thanks to the
approach of yet another Pacific low, with the potential for critical
fire weather conditions across central and western portions of the
area. Gulf moisture will likely penetrate the eastern plains over
the weekend and may fuel wetting storms along a dryline.

11

&&

.AVIATION...
06Z TAF CYCLE
VFR conditions prevail, with areas of mountain obscurations and
patches of MVFR conditions in rain and snow. Precipitation will
diminish through the TAF period and become focused along the west-
facing slopes and peaks of the northern mountains. Strong westerly
winds will persist and the strongest winds will be east of the
central mountain chain Tuesday. Gusts to between 40-50kts will be
common Tuesday afternoon and will impact KLVS and KTCC.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  58  37  61  42 /  20  30  10  40
Dulce...........................  52  32  56  36 /  40  50  20  30
Cuba............................  51  34  60  39 /  30  10   5  10
Gallup..........................  57  33  60  36 /   0   0   0  30
El Morro........................  53  29  60  35 /   5   0   0  30
Grants..........................  57  32  65  37 /   0   0   0  10
Quemado.........................  58  32  63  38 /   0   0   0  20
Glenwood........................  63  41  69  44 /   0   0   0  10
Chama...........................  47  30  52  35 /  50  50  30  20
Los Alamos......................  54  37  63  44 /  20   5   0   5
Pecos...........................  53  36  64  42 /  30   0   0   5
Cerro/Questa....................  48  31  57  38 /  40  20   5   5
Red River.......................  39  27  48  34 /  60  20  10  10
Angel Fire......................  45  27  56  29 /  40  10   5   5
Taos............................  52  32  62  38 /  30  10   0   5
Mora............................  51  34  63  39 /  20   5   0   5
Espanola........................  59  39  69  46 /  20   0   0   0
Santa Fe........................  53  38  64  44 /  30   5   0   5
Santa Fe Airport................  58  38  68  43 /  10   0   0   0
Albuquerque Foothills...........  62  42  71  49 /   5   0   0   0
Albuquerque Heights.............  64  44  73  50 /   0   0   0   0
Albuquerque Valley..............  66  40  75  45 /   0   0   0   0
Albuquerque West Mesa...........  65  43  73  47 /   5   0   0   0
Los Lunas.......................  67  37  75  42 /   0   0   0   0
Rio Rancho......................  65  43  73  49 /   5   0   0   0
Socorro.........................  73  45  78  49 /   0   0   0   0
Sandia Park/Cedar Crest.........  56  39  66  45 /  10   0   0   0
Tijeras.........................  60  36  69  42 /  10   0   0   0
Moriarty/Estancia...............  61  33  70  39 /   5   0   0   0
Clines Corners..................  57  37  66  42 /   0   0   0   0
Gran Quivira....................  63  41  70  45 /   0   0   0   0
Carrizozo.......................  66  47  75  50 /   0   0   0   0
Ruidoso.........................  59  42  69  44 /   0   0   0   0
Capulin.........................  56  35  67  40 /  20   5   0  10
Raton...........................  60  35  70  40 /  10   0   0   5
Springer........................  60  35  70  42 /   5   0   0   5
Las Vegas.......................  57  37  67  42 /   5   0   0   0
Clayton.........................  62  40  74  46 /  20   0   0  20
Roy.............................  61  40  71  47 /   0   0   0   5
Conchas.........................  71  46  80  51 /   0   0   0  10
Santa Rosa......................  68  44  78  48 /   0   0   0   5
Tucumcari.......................  72  46  84  52 /   0   0   0  20
Clovis..........................  71  46  81  55 /   0   0   0  30
Portales........................  73  47  83  56 /   0   0   0  30
Fort Sumner.....................  73  46  82  51 /   0   0   0  10
Roswell.........................  80  51  89  55 /   0   0   0  10
Picacho.........................  70  48  79  52 /   0   0   0   0
Elk.............................  65  47  75  49 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from 7 AM this morning to 7 PM MDT this evening
for the following zones... NMZ515-523-528-529-532>537.

Wind Advisory from 7 AM this morning to 7 PM MDT this evening for
the following zones... NMZ521-522-524>527-531-538>540.

Winter Weather Advisory until noon MDT today for the following
zones... NMZ510>514.

&&

33
Hazardous weather outlook, May 21, 3:08 AM MDT, 28 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
308 AM MDT Tue May 21 2019

NMZ501>540-221130-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
308 AM MDT Tue May 21 2019

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

The strongest winds of the week are forecast for today with gusts as
high as 60 to 65 mph through the I-40 corridor of east-central New
Mexico as well as along the I-25 corridor from Las Vegas to Raton
Pass. Strong southwest winds will remain Wednesday, becoming less
intense each day through the end of the week.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong southwest winds will continue on Wednesday, becoming less
intense each day through the end of the week. As another storm system
approaches New Mexico from the west during the weekend, strong to
possibly severe thunderstorms are possible near the Texas border.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

33

In the hours before

Local storm report, May 20, 10:02 PM MDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1002 PM MDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     SNOW             CHAMA                   36.89N 106.58W
05/20/2019  M1.0 INCH        RIO ARRIBA         NM   CO-OP OBSERVER

0500 PM     SNOW             9 E CUBA                36.02N 106.80W
05/20/2019  E4.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            VACAS LOCAS SNOTEL.

0500 PM     SNOW             13 ESE CUBA             35.95N 106.75W
05/20/2019  M3.0 INCH        SANDOVAL           NM   CO-OP OBSERVER

0700 PM     SNOW             7 ESE CUBA              36.00N 106.83W
05/20/2019  E1.0 INCH        SANDOVAL           NM   OTHER FEDERAL

            SENORITA DIVIDE SNOTEL.

0700 PM     SNOW             5 SSW TOADLENA          36.17N 108.93W
05/20/2019  E7.0 INCH        SAN JUAN           NM   OTHER FEDERAL

            NAVAJO WHISKEY CREEK SNOTEL.

0800 PM     SNOW             5 NW CHAMA              36.95N 106.65W
05/20/2019  E1.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            CHAMITA SNOTEL.

0800 PM     SNOW             8 SSW SAN MIGUEL        36.87N 106.23W
05/20/2019  E1.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            SAN ANTONIO SINK SNOTEL.

0800 PM     SNOW             11 NNW CANON PLAZA      36.70N 106.25W
05/20/2019  E6.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            HOPEWELL SNOTEL.

0800 PM     SNOW             7 E CANJILON            36.50N 106.31W
05/20/2019  E1.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            BATEMAN SNOTEL.

0800 PM     SNOW             8 NE ARROYO SECO        36.58N 105.45W
05/20/2019  E6.0 INCH        TAOS               NM   OTHER FEDERAL

            TAOS POWDERHORN SNOTEL.

0800 PM     SNOW             4 NNW TRES RITOS        36.18N 105.55W
05/20/2019  E3.0 INCH        TAOS               NM   OTHER FEDERAL

            GALLEGOS PEAK SNOTEL.

0800 PM     SNOW             8 SE EAGLE NEST         36.46N 105.17W
05/20/2019  E2.0 INCH        COLFAX             NM   OTHER FEDERAL

            TOLBY SNOTEL.

0800 PM     SNOW             5 SSE LLANO LARGO       36.07N 105.63W
05/20/2019  E5.0 INCH        TAOS               NM   OTHER FEDERAL

            RIO SANTA BARBARA SNOTEL.

0800 PM     SNOW             6 WNW TERERRO           35.76N 105.78W
05/20/2019  E7.0 INCH        SANTA FE           NM   OTHER FEDERAL

            SANTA FE SNOTEL.

&&

EVENT NUMBER ABQ201902146
EVENT NUMBER ABQ201902147
EVENT NUMBER ABQ201902148
EVENT NUMBER ABQ201902149
EVENT NUMBER ABQ201902150
EVENT NUMBER ABQ201902151
EVENT NUMBER ABQ201902152
EVENT NUMBER ABQ201902153
EVENT NUMBER ABQ201902154
EVENT NUMBER ABQ201902155
EVENT NUMBER ABQ201902156
EVENT NUMBER ABQ201902157
EVENT NUMBER ABQ201902158
EVENT NUMBER ABQ201902159

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 3:36 AM MDTWind AdvisoryABQ15 hr

Nearby

High Wind Warnings in New Mexico, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.